# SDR SWAA2023022810145

- Difficulty date: February 24, 2023
- Submitted: February 28, 2023
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 49,780 hours, 29,884 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Panel
- Condition: Damaged
- Location: Zn 100 Fus Lower
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 RIPS FOUND IN FWD CARGO BIN FLOOR.<[01] OK TO CONTINUE PER MEL#25-16-01; SP-1B. AUTH#122455;[02] R&R FWD CARGO FLOOR PANEL IAW AMM 25-52-10
